Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Some New Test Criteria in Multivariate Analysis

K. C. S. Pillai
The Annals of Mathematical Statistics
Vol. 26, No. 1 (Mar., 1955), pp. 117-121
Stable URL: http://www.jstor.org/stable/2236762
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some New Test Criteria in Multivariate Analysis
Preview not available

Abstract

Three new test criteria are proposed for overall tests of hypotheses in multivariate analysis. They are based on the characteristic roots of certain matrices obtained from the product moment matrices of samples drawn from multivariate normal populations. The approximate distributions of the statistics involved in the tests are found as Type I or Type II Beta distributions.

Page Thumbnails

  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121